# SDR AWXA200500616

- Difficulty date: May 25, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 53,960 hours, 37,070 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - EEL - DURING 4-DAY CHECK, EMERGENCY FLOOR PROXIMITY LIGHT AT SEAT 15C WAS FOUND TO BE INOPERATIVE.  FURTHER INSPECTION FOUND A BROKEN WIRE LEADING TO THE EMERGENCY FLOOR PROXIMITY LIGHT AT SEAT 15C.  MAINTENANCE REPAIRED WIRING AND OPERATIONAL CHECK WAS GOOD.
